# SDR AU010254

- Difficulty date: March 26, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Saab 340B
- Engine: Ge CT79B
- Propeller: Rotol R3754123F21
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 6068T72P09
- Condition: Faulty
- Location: Fuel Control
- Part time: 12,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE HYDROMECHANICAL UNIT (HMU) FAULTY.
